# SDR USAASB01305

- Difficulty date: November 1, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE AISLE EMERGENCY LIGHTS, IN THE CABIN, INOPERATIVE.  MAINTENANCE FOUND SEVERAL BATTERY PACKS DISCHARGED.  REMOVED AND REPLACED BATTERY PACKS IN ASSOCIATION WITH MM 33-51-01.  OPS CHECK GOOD.  (M)
